# SDR TSAA9833144

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, POSITIONS NR 1, NR 2, AND NR 3 EMERGENCY FLOOR LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACK FOR POSITION NR 1.  ALL POSITIONS OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAC:  59,963.  (X)
